# SDR HNAA2016082400254

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,081 hours, 75,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 85
- Condition: Inoperative
- Location: Back Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT SWITCH BACK LIGHT INOPERATIVE.  REPLACED THE LAMP.  OPS CHECKED GOOD.  OK FOR SERVICE.
